# SDR UALA2008121506892

- Difficulty date: December 13, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 69,680 hours, 11,391 cycles
- Engine: Pwa PW4060
- System (JASC): 2620 · Extinguishing System
- Part: Light
- Condition: Shorted
- Location: P40 Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU FIRE PROTECTION SYSTEM INOP.  REPLACED APU FIRE BOTTLE.  FOUND FIRE BOTTLE ARM LIGHT ASSY SHORTED ON P40 PANEL.  REPLACED LIGHT ASSY L542, CHECKS NORMAL.
